Mertens' theorem for toral automorphisms

Sawian Jaidee, Shaun Stevens, Thomas Ward

Research output: Contribution to journalArticle

7 Citations (Scopus)
10 Downloads (Pure)

Abstract

A dynamical Mertens' theorem for ergodic toral automorphisms with error term O(N-1 is found, and the influence of resonances among the eigenvalues of unit modulus is examined. Examples are found with many more, and with many fewer, periodic orbits than expected.
Original languageEnglish
Pages (from-to)1819-1824
Number of pages6
JournalProceedings of the American Mathematical Society
Volume139
Issue number5
DOIs
Publication statusPublished - Jan 2011

Cite this